# SDR SA06074

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PHL  FLT 1037  EN-ROUTE PHL TO SJU.  A BURNING, OIL ODOR WAS NOTED THROUGHOUT THE CABIN AFTER TAKE-OFF.  THE ODOR DID NOT DISSIPATE AFTER THE APU WAS SHUTDOWN.  THE CREW ELECTED TO RETURN TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.  THE APU IS TO BE REPLACED.  (OPEN)
